brain-icon

Seizure due to meftal

My mother was having viral ,we were giving paracetamol as per doctor's advice,on 3rd night her fever goes up to 103 ,so we consulted doctor who advised to give meftal 250 mg , in the early morning next day ,she was having excessive gas as well as pain in stomach,after few minutes she fainted and have a seizure for 3-5 seconds for the first time in life, doctor said it might be due to reaction of meftal as well as due to dehydration,now she is better.Does it's a serious Matter of concern ??
views-icons 105 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. Its very unlikely that meftal would cause the seizures. The seizures could be due to the temperature. You need to get your fever treated properly. Take a paracetamol thrice a day after food. Also get yourself checked out by a neurologist for further evaluation and management of the seizure problem. Do not take it lightly. Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

This is very serious Fever with seizures can be due to brain fever Please consult a Neurosurgeon at the earliest
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar
General Physician 10 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

It could have been a febrile seizure as well. It's one of episodes. Please don't worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO